26 Publications

Mark all

[26]
2012 | Journal Article | PUB-ID: 2501768
PHASE TRANSITIONS AND QUANTUM EFFECTS IN ANHARMONIC CRYSTALS
Albeverio S, Kondratiev Y, Kozitsky Y, Röckner M (2012)
International Journal of Modern Physics B 26(11): 1250063.
PUB | DOI | WoS | arXiv
 
[25]
2012 | Journal Article | PUB-ID: 2454657
Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions
Albeverio S, Kawabi H, Roeckner M (2012)
Journal of Functional Analysis 262(2): 602-638.
PUB | DOI | WoS
 
[24]
2012 | Journal Article | PUB-ID: 2501985
Uniform asymptotic bounds for the heat kernel and the trace of a stochastic geodesic flow
Albeverio S, Hilbert A, Kolokoltsov V (2012)
Stochastics An International Journal of Probability and Stochastic Processes 84(2-3): 315-333.
PUB | DOI | WoS
 
[23]
2012 | Journal Article | PUB-ID: 2489322 PUB | DOI | WoS
 
[22]
2011 | Book | PUB-ID: 1900245
Hyperfinite Dirichlet forms and stochastic processes
Albeverio S, Fan R, Herzberg F (2011) Lecture Notes of the Unione Matematica Italiana; 10.
Berlin, Heidelberg, New York: Springer.
PUB | DOI
 
[21]
2010 | Journal Article | PUB-ID: 2320856
Singular perturbations with boundary conditions and the Casimir effect in the half space
Albeverio S, Cognola G, Spreafico M, Zerbini S (2010)
Journal of Mathematical Physics 51(6).
PUB | DOI | WoS | arXiv | Inspire
 
[20]
2008 | Journal Article | PUB-ID: 1631007
Optimisation of measures on a hyperfinite adapted probability space
Albeverio S, Herzberg F (2008)
ACTA APPLICANDAE MATHEMATICAE 100(1): 1-14.
PUB | DOI | WoS
 
[19]
2001 | Journal Article | PUB-ID: 1615302
Intersection local times of independent Brownian motions as generalized white noise functionals
Albeverio S, Oliveira MJ, Streit L (2001)
ACTA APPLICANDAE MATHEMATICAE 69(3): 221-241.
PUB | DOI | WoS
 
[18]
1996 | Journal Article | PUB-ID: 2912874
Non-Gaussian Infinite Dimensional Analysis
Albeverio S, Daletsky YL, Kondratiev YG, Streit L (1996)
Journal of Functional Analysis 138(2): 311-350.
PUB | DOI
 
[17]
1989 | Journal Article | PUB-ID: 1653336
THE VACUUM OF THE HOEGH-KROHN MODEL AS A GENERALIZED WHITE NOISE FUNCTIONAL
Albeverio S, HIDA T, POTTHOFF J, Streit L (1989)
PHYSICS LETTERS B 217(4): 511-514.
PUB | DOI | WoS | Inspire
 
[16]
1989 | Journal Article | PUB-ID: 1652176
AN INVERSE PROBLEM FOR STOCHASTIC DIFFERENTIAL-EQUATIONS
Albeverio S, Blanchard P, KUSUOKA S, Streit L (1989)
JOURNAL OF STATISTICAL PHYSICS 57(1-2): 347-356.
PUB | DOI | WoS
 
[15]
1986 | Journal Article | PUB-ID: 1656498
CONVERGENCE OF DIRICHLET FORMS AND ASSOCIATED SCHRODINGER-OPERATORS
Albeverio S, KUSUOKA S, Streit L (1986)
JOURNAL OF FUNCTIONAL ANALYSIS 68(2): 130-148.
PUB | DOI | WoS
 
[14]
1986 | Conference (Editor) | PUB-ID: 2449683 PUB
 
[13]
1985 | Journal Article | PUB-ID: 2450574
On the connection between Schrödinger and Dirichlet forms
Albeverio S, Gesztesy F, Karkowski W, Streit L (1985)
Journal of Mathematical Physics 26(10): 2546-2553.
PUB | DOI | WoS
 
[12]
1985 | Journal Article | PUB-ID: 1658012
QUANTUM-MECHANICAL LOW-ENERGY SCATTERING IN TERMS OF DIFFUSION-PROCESSES
Albeverio S, Blanchard P, GESZTESY F, Streit L (1985)
LECTURE NOTES IN MATHEMATICS 1109: 207-227.
PUB | WoS
 
[11]
1985 | Journal Article | PUB-ID: 1658008 PUB | WoS
 
[10]
1984 | Journal Article | PUB-ID: 1658350
RESONANCES - MODELS AND PHENOMENA - PREFACE
Albeverio S, FERREIRA LS, Streit L (1984)
LECTURE NOTES IN PHYSICS 211: U1-U1.
PUB | WoS
 
[9]
1984 | Journal Article | PUB-ID: 1659234
MODEL DEPENDENCE OF COULOMB-CORRECTED SCATTERING LENGTHS
Albeverio S, FERREIRA LS, GESZTESY F, HOEGHKROHN R, Streit L (1984)
PHYSICAL REVIEW C 29(2): 680-683.
PUB | DOI | WoS | Inspire
 
[8]
1984 | Conference (Editor) | PUB-ID: 2449708 PUB
 
[7]
1984 | Journal Article | PUB-ID: 1658312
NEWTONIAN DIFFUSIONS AND PLANETS, WITH A REMARK ON NON-STANDARD DIRICHLET FORMS AND POLYMERS
Albeverio S, Blanchard P, HOEGHKROHN R (1984)
LECTURE NOTES IN MATHEMATICS 1095: 1-24.
PUB | WoS
 
[6]
1983 | Journal Article | PUB-ID: 1659731
LOW-ENERGY PARAMETERS IN NON-RELATIVISTIC SCATTERING-THEORY
Albeverio S, BOLLE D, GESZTESY F, HOEGHKROHN R, Streit L (1983)
ANNALS OF PHYSICS 148(2): 308-326.
PUB | DOI | WoS | Inspire
 
[5]
1983 | Journal Article | PUB-ID: 1659667
LOCAL RELATIVISTIC INVARIANT FLOWS FOR QUANTUM-FIELDS
Albeverio S, Blanchard P, COMBE P, HOEGHKROHN R, SIRUGUE M (1983)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 90(3): 329-351.
PUB | DOI | WoS | Inspire
 
[4]
1982 | Journal Article | PUB-ID: 1661027
FEYNMAN PATH-INTEGRALS AND THE TRACE FORMULA FOR THE SCHRODINGER-OPERATORS
Albeverio S, Blanchard P, HOEGHKROHN R (1982)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 83(1): 49-76.
PUB | DOI | WoS
 
[3]
1981 | Journal Article | PUB-ID: 1661346
CAPACITY AND QUANTUM-MECHANICAL TUNNELING
Albeverio S, FUKUSHIMA M, KARWOWSKI W, Streit L (1981)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 81(4): 501-513.
PUB | DOI | WoS | Inspire
 
[2]
1980 | Journal Article | PUB-ID: 1662250
REGULARIZATION OF HAMILTONIANS AND PROCESSES
Albeverio S, HOEGHKROHN R, Streit L (1980)
JOURNAL OF MATHEMATICAL PHYSICS 21(7): 1636-1642.
PUB | DOI | WoS | Inspire
 
[1]
1977 | Journal Article | PUB-ID: 1630217
ENERGY FORMS, HAMILTONIANS, AND DISTORTED BROWNIAN PATHS
Albeverio S, HOEGHKROHN R, Streit L (1977)
JOURNAL OF MATHEMATICAL PHYSICS 18(5): 907-917.
PUB | DOI | WoS | Inspire
 

Search

Filter Publications

Display / Sort

Export / Embed

26 Data Publications

Mark all

[26]
2012 | Journal Article | PUB-ID: 2501768
PHASE TRANSITIONS AND QUANTUM EFFECTS IN ANHARMONIC CRYSTALS
Albeverio S, Kondratiev Y, Kozitsky Y, Röckner M (2012)
International Journal of Modern Physics B 26(11): 1250063.
PUB | DOI | WoS | arXiv
 
[25]
2012 | Journal Article | PUB-ID: 2454657
Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions
Albeverio S, Kawabi H, Roeckner M (2012)
Journal of Functional Analysis 262(2): 602-638.
PUB | DOI | WoS
 
[24]
2012 | Journal Article | PUB-ID: 2501985
Uniform asymptotic bounds for the heat kernel and the trace of a stochastic geodesic flow
Albeverio S, Hilbert A, Kolokoltsov V (2012)
Stochastics An International Journal of Probability and Stochastic Processes 84(2-3): 315-333.
PUB | DOI | WoS
 
[23]
2012 | Journal Article | PUB-ID: 2489322 PUB | DOI | WoS
 
[22]
2011 | Book | PUB-ID: 1900245
Hyperfinite Dirichlet forms and stochastic processes
Albeverio S, Fan R, Herzberg F (2011) Lecture Notes of the Unione Matematica Italiana; 10.
Berlin, Heidelberg, New York: Springer.
PUB | DOI
 
[21]
2010 | Journal Article | PUB-ID: 2320856
Singular perturbations with boundary conditions and the Casimir effect in the half space
Albeverio S, Cognola G, Spreafico M, Zerbini S (2010)
Journal of Mathematical Physics 51(6).
PUB | DOI | WoS | arXiv | Inspire
 
[20]
2008 | Journal Article | PUB-ID: 1631007
Optimisation of measures on a hyperfinite adapted probability space
Albeverio S, Herzberg F (2008)
ACTA APPLICANDAE MATHEMATICAE 100(1): 1-14.
PUB | DOI | WoS
 
[19]
2001 | Journal Article | PUB-ID: 1615302
Intersection local times of independent Brownian motions as generalized white noise functionals
Albeverio S, Oliveira MJ, Streit L (2001)
ACTA APPLICANDAE MATHEMATICAE 69(3): 221-241.
PUB | DOI | WoS
 
[18]
1996 | Journal Article | PUB-ID: 2912874
Non-Gaussian Infinite Dimensional Analysis
Albeverio S, Daletsky YL, Kondratiev YG, Streit L (1996)
Journal of Functional Analysis 138(2): 311-350.
PUB | DOI
 
[17]
1989 | Journal Article | PUB-ID: 1653336
THE VACUUM OF THE HOEGH-KROHN MODEL AS A GENERALIZED WHITE NOISE FUNCTIONAL
Albeverio S, HIDA T, POTTHOFF J, Streit L (1989)
PHYSICS LETTERS B 217(4): 511-514.
PUB | DOI | WoS | Inspire
 
[16]
1989 | Journal Article | PUB-ID: 1652176
AN INVERSE PROBLEM FOR STOCHASTIC DIFFERENTIAL-EQUATIONS
Albeverio S, Blanchard P, KUSUOKA S, Streit L (1989)
JOURNAL OF STATISTICAL PHYSICS 57(1-2): 347-356.
PUB | DOI | WoS
 
[15]
1986 | Journal Article | PUB-ID: 1656498
CONVERGENCE OF DIRICHLET FORMS AND ASSOCIATED SCHRODINGER-OPERATORS
Albeverio S, KUSUOKA S, Streit L (1986)
JOURNAL OF FUNCTIONAL ANALYSIS 68(2): 130-148.
PUB | DOI | WoS
 
[14]
1986 | Conference (Editor) | PUB-ID: 2449683 PUB
 
[13]
1985 | Journal Article | PUB-ID: 2450574
On the connection between Schrödinger and Dirichlet forms
Albeverio S, Gesztesy F, Karkowski W, Streit L (1985)
Journal of Mathematical Physics 26(10): 2546-2553.
PUB | DOI | WoS
 
[12]
1985 | Journal Article | PUB-ID: 1658012
QUANTUM-MECHANICAL LOW-ENERGY SCATTERING IN TERMS OF DIFFUSION-PROCESSES
Albeverio S, Blanchard P, GESZTESY F, Streit L (1985)
LECTURE NOTES IN MATHEMATICS 1109: 207-227.
PUB | WoS
 
[11]
1985 | Journal Article | PUB-ID: 1658008 PUB | WoS
 
[10]
1984 | Journal Article | PUB-ID: 1658350
RESONANCES - MODELS AND PHENOMENA - PREFACE
Albeverio S, FERREIRA LS, Streit L (1984)
LECTURE NOTES IN PHYSICS 211: U1-U1.
PUB | WoS
 
[9]
1984 | Journal Article | PUB-ID: 1659234
MODEL DEPENDENCE OF COULOMB-CORRECTED SCATTERING LENGTHS
Albeverio S, FERREIRA LS, GESZTESY F, HOEGHKROHN R, Streit L (1984)
PHYSICAL REVIEW C 29(2): 680-683.
PUB | DOI | WoS | Inspire
 
[8]
1984 | Conference (Editor) | PUB-ID: 2449708 PUB
 
[7]
1984 | Journal Article | PUB-ID: 1658312
NEWTONIAN DIFFUSIONS AND PLANETS, WITH A REMARK ON NON-STANDARD DIRICHLET FORMS AND POLYMERS
Albeverio S, Blanchard P, HOEGHKROHN R (1984)
LECTURE NOTES IN MATHEMATICS 1095: 1-24.
PUB | WoS
 
[6]
1983 | Journal Article | PUB-ID: 1659731
LOW-ENERGY PARAMETERS IN NON-RELATIVISTIC SCATTERING-THEORY
Albeverio S, BOLLE D, GESZTESY F, HOEGHKROHN R, Streit L (1983)
ANNALS OF PHYSICS 148(2): 308-326.
PUB | DOI | WoS | Inspire
 
[5]
1983 | Journal Article | PUB-ID: 1659667
LOCAL RELATIVISTIC INVARIANT FLOWS FOR QUANTUM-FIELDS
Albeverio S, Blanchard P, COMBE P, HOEGHKROHN R, SIRUGUE M (1983)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 90(3): 329-351.
PUB | DOI | WoS | Inspire
 
[4]
1982 | Journal Article | PUB-ID: 1661027
FEYNMAN PATH-INTEGRALS AND THE TRACE FORMULA FOR THE SCHRODINGER-OPERATORS
Albeverio S, Blanchard P, HOEGHKROHN R (1982)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 83(1): 49-76.
PUB | DOI | WoS
 
[3]
1981 | Journal Article | PUB-ID: 1661346
CAPACITY AND QUANTUM-MECHANICAL TUNNELING
Albeverio S, FUKUSHIMA M, KARWOWSKI W, Streit L (1981)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 81(4): 501-513.
PUB | DOI | WoS | Inspire
 
[2]
1980 | Journal Article | PUB-ID: 1662250
REGULARIZATION OF HAMILTONIANS AND PROCESSES
Albeverio S, HOEGHKROHN R, Streit L (1980)
JOURNAL OF MATHEMATICAL PHYSICS 21(7): 1636-1642.
PUB | DOI | WoS | Inspire
 
[1]
1977 | Journal Article | PUB-ID: 1630217
ENERGY FORMS, HAMILTONIANS, AND DISTORTED BROWNIAN PATHS
Albeverio S, HOEGHKROHN R, Streit L (1977)
JOURNAL OF MATHEMATICAL PHYSICS 18(5): 907-917.
PUB | DOI | WoS | Inspire
 

Search

Filter Publications

Display / Sort

Export / Embed